Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The symmetric derivative on the $ (k-1)$-dimensional hypersphere


Author: Victor L. Shapiro
Journal: Trans. Amer. Math. Soc. 81 (1956), 514-524
MSC: Primary 42.1X
MathSciNet review: 0076906
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. K. Chen, On the Cesàro-summability of the Laplace's series of hyperspherical functions, The Science Reports of the Tôhoku Imperial University vol. 17 (1928) pp. 1073-1089.
  • [2] A. Erdélyi, W. Magnus, F. Oberhettinger, F. G. Tricomi, Higher transcendental functions, vol. 1, New York, 1953.
  • [3] -, Higher transcendental functions, vol. 2, New York, 1953.
  • [4] G. H. Hardy, Divergent Series, Oxford, at the Clarendon Press, 1949. MR 0030620 (11,25a)
  • [5] G. H. Hardy and J. E. Littlewood, Abel's theorem and its converse, Proc. London Math. Soc. vol. 18 (1920) pp. 205-235.
  • [6] E. Kogbetliantz, Recherches sur la sommabilité des séries ultraspheriques par la méthod des moyennes arithmetiques, Jour. de Math. vol. 3 (1924) pp. 107-187.
  • [7] G. Szegö, Orthogonal polynomials, New York, 1939.
  • [8] A. Zygmund, Trigonometrical series, Warsaw, 1935.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.1X

Retrieve articles in all journals with MSC: 42.1X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1956-0076906-0
PII: S 0002-9947(1956)0076906-0
Article copyright: © Copyright 1956 American Mathematical Society